# SDR FDEA201208183073

- Difficulty date: August 18, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1640-1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER HAS SEVERAL FASTENERS HOLES BLOWN OUT (DAMAGED) BETWEEN STA 1640-1661, STR 4L.  REMOVED STRINGER FOUND TO BE OUT OF LIMITS IAW   SRM 53-00-03, NOTE A , FIG 101 PAGE  101.  INSTALLED  NEW  STRINGER IAW SRM  53-00-03 FIG 201 (SHEET 1  OF 8 ) REPAIR 2 PAGE 201. MAJOR  REPAIR
